# SDR ASOA2016071715113

- Difficulty date: July 17, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 37,051 hours, 33,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WOULD NOT OPEN FROM INSIDE.  PERFORMED OPERATIONAL TEST OF THE MAIN PAX DOOR IAW AMM 52-11-02,  OPS CHECK NORMAL, NO DEFECTS NOTED. OK FOR SERIVCE.
